| Catalog Number |
87SR0050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Hypersensitivity/Allergic reaction (1907)
| Date of Event |
06/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
Event or Problem Description
It was reported that during follow up with surgeon the patient mentioned a concerning appearance to incision after used prodense for cyst.It appeared patient had allergic reaction to something and prophylactically prescribed bactrin.Skin has a localized allergic appearance w/drainage.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The current instructions for use states: "possible adverse effects include but are not limited to wound complications including hematoma, site drainage, bone fracture, infection, and other complications that are possible with any surgery." no indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.